Probiotics side effects for candida?

Home The Candida Forum Candida Questions Probiotics side effects for candida?

This topic contains 0 replies, has 1 voice, and was last updated by  chrislee111 3 years, 8 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #171530

    chrislee111
    Participant
    Topics: 1
    Replies: 0

    I believe I have candida, a very bad case. It looks to me like I have waited for a long time till now to fix it, As I was trying to figure out what was causing my irregular symptoms starting from January of this year.

    I just took one probiotic supplement yesterday and soon afterwards my body started producing spit long with mucus. It is now producing it constantly, every several minutes I have to either get up and go to the sink and spit or to the trash can.

    I managed to sleep last night, but soon afterwards, towards the morning it started happening again. And it is still happening as I am typing this message.

    I have tried the saliva test with the glass of water and It did have the leggings and my spit went down to the bottom of the cup.

    I also have a yeast infection on my penis (pretty embarrassing), that is starting to clear up since yesterday for the first time. I have been trying to cure the yeast infection on my penis several weeks ago when it started, but I was unable to find a remedy. But I believe it must be an overgrowth of candida and is somehow connected to the yeast.

    Is this a side effect of a probiotic?

    Or

    Is it my body killing off a very bad candida infection?

Viewing 1 post (of 1 total)

The topic ‘Probiotics side effects for candida?’ is closed to new replies.